# SDR FDEA202011092799

- Difficulty date: November 9, 2020
- Submitted: November 12, 2020
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 75,595 hours, 18,230 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74024
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

06 EACH FASTENER HOLES (NR 6, 9, 10, 11, 12 AND 36) FOUND CRACK INDICATION DURING HIGH FREQUENCY EDDY CURRENT OPEN HOLE INSPECTION AT RIGHT HAND WING LOWER SKIN.  ACCESS DOOR CUTOUT BETWEEN STATION XORS=683.4 AND STATION XORS=713.6.  RIGHT HAND WING LOWER SKIN ACCESS DOOR CUTOUT BETWEEN STATION XORS=683.4 AND STATION XORS=713.6. 06 EACH CRACK INDICATION FASTENER HOLES (NR 6, 9, 10, 11, 12 AND 36).  BUSHING REPAIR CARRIED OUT AS PER MD-11, SRM 57-20-02-2R, FIGURE 201, REPAIR 5.  INITIAL INSPECTION TO BE CARRIED OUT AT 2000 FLIGHT CYCLES AND REPETITIVE INSPECTION TO BE CARRIED OUT AT EVERY 2000 FLIGHT CYCLES BY HIGH FREQUENCY EDDY CURRENT INSPECTION, PER MD-11, SRM 57-20-02-2R FIGURE 202/REPAIR 5, TABLE 201.  REPAIR CLASSIFIED AS MAJOR, PER GMM 6-2-100.
